EconPapers    
Economics at your fingertips  
 

A Variational Inequality Approach to Optimal Control Problems with Joint Constraints

Zhengyu Wang () and Stefan Pickl ()
Additional contact information
Zhengyu Wang: Nanjing University
Stefan Pickl: Universität der Bundeswehr München

A chapter in Operations Research Proceedings 2018, 2019, pp 505-510 from Springer

Abstract: Abstract We reformulate the optimal control problem (OCP) with joint state-control constraint into a variational inequality (VI), we use this reformulation to establish the solvability of the OCP, and propose a regularized Galerkin method, convergence properties are presented.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-030-18500-8_63

Ordering information: This item can be ordered from
http://www.springer.com/9783030185008

DOI: 10.1007/978-3-030-18500-8_63

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-030-18500-8_63